Monday - Friday

60 MINUTES 

6:30-7:30 am

  • Monday & Friday -  Alignment Based Vinyasa with Christina

  • Tuesday & Thursday - Power Flow with Shakira

  • Wednesday - Hatha Alignment Based with Marlon

7:00-8:00 pm

  • Monday - Hot Pilates with Zen

  • Wednesday - Alignment based Vinyasa with Christina

  • Thursday - Hot Pilates with Zen

  • Friday - Focused Flow Friday with Shakira

7:15-8:15pm

  • Tuesday - Rocket Yoga with Andy

Monday - Friday

60 MINUTES Hot Yoga

 8:00-9:00 am

  •  Tuesday &Thursday - Hatha Alignment Based with Marlon

  • Monday & Wednesday & Friday - Vinyasa Flow with Zen

 5:30-6:30 pm  

  • Monday & Wednesday & Friday - Hatha Alignment Based with Marlon

  • Thursday - Yin/Yang with Shakira

5:30-7:00 pm

  • Tuesday - Kundalini with Jaspirt

9:00 -10:00 pm

  • Monday - Meditation/Pranayama with Marlon

  • Tuesday - Yin/Yang - (Shakira)

Saturday

60 MINUTES 

9:00-10:00 am - Donation Based

  • Vinyasa/Rocket with Andy

11:00 am-12:00 pm

  • Tea & Yoga with Shakira & Teas with Meaning

Sunday

9:00-10:00 am - Donation Based

  • Hatha with Zen

11:00 am-12:00 pm

  • Flow & Journal with Shakira

 

60 MINUTE DROP IN RATE $20

90 MINUTE DROP IN RATE $25


 


 
 

Have a special request?